# SDR 96ZZZX5011

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38V
- Make and model: Beech B200
- Aircraft serial: BB1412
- System (JASC): 3442 · Weather Radar System
- Part: Art Sensor
- Part number: ART2100
- Condition: Malfunction
- Location: Ardar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA STABILIATION TOO SENSITIVE.  RADAR PAINTS HEAVY LEFT AND RIGHT.  AUTOTILT DROPS ANTENNA.
